Chaplygin's theorem for a second-order linear differential equation with retarded argument
Matematičeskie zametki, Tome 2 (1967) no. 3, pp. 301-306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_3_a8,
author = {Yu. V. Komlenko},
title = {Chaplygin's theorem for a second-order linear differential equation with retarded argument},
journal = {Matemati\v{c}eskie zametki},
pages = {301--306},
year = {1967},
volume = {2},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_3_a8/}
}
Yu. V. Komlenko. Chaplygin's theorem for a second-order linear differential equation with retarded argument. Matematičeskie zametki, Tome 2 (1967) no. 3, pp. 301-306. http://geodesic.mathdoc.fr/item/MZM_1967_2_3_a8/